| Model Number |
PXCAT5 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Disturbances (2140)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed, and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-healthcare professional reported that following an intraocular lens (iol) implant procedure, the patient had difficulty seeing at all distances and ight sensitivity.The iol was exchanged for unspecified lens model 21 days after the initial implant procedure.Clinical reason for explant was reported as visual discomfort.Additional information has been requested.
Additional Manufacturer Narrative
Correction information was provided in b.2., b.5., and h.11.Based on information received following submission of the initial report, this event does not meet criteria for reporting as a serious injury.No further reports required.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information received and reported that the iol was exchanged for the different lens model but same diopter power indicating the correct lens power was not implanted initially.There is no reported defect or fault with the iol.